# SDR CALA9701143

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FS 450, STA 26L SKIN BULGING.  REMOVED DAMAGED AREA OF SKIN, FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 57-10-6 AND 53-30-3.
